RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 111–113 (Mi mz4686)  

Relations between periodic and nonperiodic moduli of smoothness

K. V. Runovskii

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (184 kB)

English version:
Mathematical Notes, 1992, 52:2, 833–834

Bibliographic databases:

UDC: 517.5
Received: 20.04.1990

Citation: K. V. Runovskii, “Relations between periodic and nonperiodic moduli of smoothness”, Mat. Zametki, 52:2 (1992), 111–113; Math. Notes, 52:2 (1992), 833–834

Citation in format AMSBIB
\Bibitem{Run92}
\by K.~V.~Runovskii
\paper Relations between periodic and nonperiodic moduli of smoothness
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 111--113
\mathnet{http://mi.mathnet.ru/mz4686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187880}
\zmath{https://zbmath.org/?q=an:0784.26001}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 833--834
\crossref{https://doi.org/10.1007/BF01236780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500035}


Linking options:
  • http://mi.mathnet.ru/eng/mz4686
  • http://mi.mathnet.ru/eng/mz/v52/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:79
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020